On a measure of the Hausdorff type

Beloslav Riečan

Časopis pro pěstování matematiky (1965)

  • Volume: 090, Issue: 3, page 361-365
  • ISSN: 0528-2195

How to cite


Riečan, Beloslav. "O jednej miere Hausdorffovho typu." Časopis pro pěstování matematiky 090.3 (1965): 361-365. <http://eudml.org/doc/19587>.

author = {Riečan, Beloslav},
journal = {Časopis pro pěstování matematiky},
keywords = {differentiation and integration, measure theory},
language = {slo},
number = {3},
pages = {361-365},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O jednej miere Hausdorffovho typu},
url = {http://eudml.org/doc/19587},
volume = {090},
year = {1965},

AU - Riečan, Beloslav
TI - O jednej miere Hausdorffovho typu
JO - Časopis pro pěstování matematiky
PY - 1965
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 090
IS - 3
SP - 361
EP - 365
LA - slo
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/19587
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.